# SDR IPXA2024070855351

- Difficulty date: May 7, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- Aircraft time: 26,863 hours, 16,649 cycles
- Engine: Pwa PW4158
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Nose Cowl
- Part number: 20240080
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE #2 NOSE COWL FRON SIDE, LIP WITH CRACK IN POSITION 10 HRS, APROX 0,5 INCH DOT 108-110. INSTALLED DOUBLER AND FILLER ON AREA OF #2 NOSE COWL FRONT SIDE, I.A.W. PWA SRM 54-10-00, FIGURE 204.
